# SDR DLL17954190

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Oversized Holes
- Location: Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENERS IN THE BASE HOR FLANGE OF THE FAIL-SAFE ANGLE WERE FOUND TO BE OVERSIZED, WING TO FUSELAGE.  REPAIRED PER DL ERA 271865-14 AD.
